# SDR USAA050348

- Difficulty date: March 7, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- Engine: Ge CFM563B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Service Door
- Part time: 54,352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - UNSCHED - HINGE CASTING, 1 INCH X 1 INCH CRACK, LT AFT SERVICE DOOR HINGE BOX.  (K)
